# SDR UF6A950209

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: HWBON11462BAU2
- Condition: Dirty
- Location: Cabin
- Part time: 7,109 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5033 - EMERGENCY FLOOR STRIP LIGHT INOP.  MAINTENANCE CLEANED CONNECTOR.  (X)
